• question-icon

    Suggest treatment for severe abdominal pain after taking spicy food

default
Posted on Sat, 1 Jul 2017 in Digestion and Bowels
Question: Hello Doctor,
I had a very spicy meal yesterday afternoon. I took lassi along with the meal. My stomach started paining and burning 5 hours later. Whenever the pain is at the maximum, it eases out after passing gas along with stools. The same reoccurs after 2 hours or so. Can you please suggest medication for the same?
doctor
Answered by Dr. T Chandrakant 15 hours later
Brief Answer:
Gastritis with intolerance; infection is possible

Detailed Answer:
Hi.
Thanks for your query.
Noted the history and understood your concerns.
This looks to be due to gastritis secondary to spicy food along with intolerance causing enterocolitis giving you typical symptoms as you have mentioned.
I would suggest you the following:
Take a PPI like Pantoprazole.
Antacid liquid like Mucaine gel 3 tsf every three hours.
Wait and watch for further development to decide additional medications if needed.
Soft and bland diet strictly.
Take plenty of oral fluids orally.
Anti-spasmodic like Clomin or Buscopan for pain in abdomen.
Send stool for tests if needed in the morning just to see if there is any infection.
Consult a Doctor if needed for clinical evaluation and further management.

I hope this answer helps you, please feel free to ask for further relevant queries if you feel that there is a gap of communication.

Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. T Chandrakant

General Surgeon

Practicing since :1984

Answered : 13473 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Mucaine

doctor1 MD

Hello.... Had outside food day and night two weeks back.... Post two days started having abdominal pain and epigastric pain .... Doctor ran...

doctor1 MD

Hello Dr. I get heavy stamock burn in the midnight and made me vomitting. This has been happend couple times, especially when i thought about too...

doctor1 MD

Dear Sir Hope you are doing well. I am having GERD and am taking medication prescribed by you since 3rd July 2017 i.e. 3.5 months. Below is list of...

Get personalised answers from verified doctor in minutes across 80+ specialties

158 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. T Chandrakant
  • Q - Suggest treatment for severe pain in foot from hip to toe

  • Q - Suggest treatment for gall bladder stones

  • Q - What causes pain and bleeding post rectocele repair surgery?

  • Q - Suggest treatment for gastritis

  • Q - What causes chest pain and abdominal pain?

  • Q - What does this ultrasonongraphy report indicate?

  • Q - What causes whitish color of outside of urethra?

  • Q - What causes skin growth on buttocks oozing pus?

  • Q - What does this EKG report indicate?

  • Q - Suggest treatment for darkened glans penis

backtotop2